# SDR SWAA2023050119834

- Difficulty date: March 22, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H SIDE WALL SUPPORT ANGLE LOWER FASTENER HOLE ELONGATED @ S-25R STA 500D WL 156 MKD DOT<[01] REMOVED AND REPLACED RAIL FROM FWD CARGO COMPARTMENT R/H SIDE AFT B/H WALL AS PER SRM 51-40-02-0G-0 AND DWG 143A9481.;[02] VERIFIED STEP 1
